Hokkaido Mathematical Journal

No.1

TAKENO Hyȏitirȏ,
Discremination of the space-time $V$, I
Hokkaido Mathematical Journal, 2 (1973) pp.1-23
WADA Tomoyuki,
A remark on permutation groups of degree 2\textit{p}
Hokkaido Mathematical Journal, 2 (1973) pp.24-25
TAKENO Hyȏitirȏ,
Discrimination of the space-time $V$, II
Hokkaido Mathematical Journal, 2 (1973) pp.26-39
MOROHASHI Masayuki,
Certain properties of a submanifold in a sphere
Hokkaido Mathematical Journal, 2 (1973) pp.40-54
KIMURA Hiroshi, NAKAGAWA Nobuo,
On transitive permutation groups of degree 3p and 4p
Hokkaido Mathematical Journal, 2 (1973) pp.55-59
MOROHASHI Masayuki,
Compact orientable submanifolds in a Riemannian manifold of constant curvature admitting certain tensor fields
Hokkaido Mathematical Journal, 2 (1973) pp.60-68
ONODERA Tsuyoshi,
Koendlich erzeugte Moduln und Kogeneratoren
Hokkaido Mathematical Journal, 2 (1973) pp.69-83
TANAKA Hiroshi,
On Beurling's theorem
Hokkaido Mathematical Journal, 2 (1973) pp.84-92
SAKAGUCHI Toshio,
Some topological properties of certain Riemannian manifolds with positive curvature
Hokkaido Mathematical Journal, 2 (1973) pp.93-97
MOROHASHI Masayuki,
On a pseudo umbilical submanifold in a Riemannian manifold of constant curvature
Hokkaido Mathematical Journal, 2 (1973) pp.98-105
ANDO Yoshifumi,
A note on homotopy spheres
Hokkaido Mathematical Journal, 2 (1973) pp.106-111
MURAMORI Takao,
Integral formulas for closed submanifolds in a Riemannian manifold
Hokkaido Mathematical Journal, 2 (1973) pp.112-128
YAMADA Toshikiyo,
Submanifolds of condimension greater than 1 with certain properties
Hokkaido Mathematical Journal, 2 (1973) pp.129-137